| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device is affected.The user had an epileptic seizure and fell on her head.She then had a different auditory impression.The user was re-implanted on (b)(6) 2025.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user had an epileptic seizure and fell on her head.She then had a different auditory impression.The user was re-implanted on (b)(6) 2025.
Additional Manufacturer Narrative
Additional information: according to the available information, damage to the active electrode likely due to minute device mobility, caused by the reported impact, which might have weakened the electrode fixation, is suspected.In addition, a full insertion could not be achieved at the implantation surgery.Re-implantation was carried out, but the device has not been received for investigational purposes yet.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.Also, the reported impact to the head might have weakened the fixation of the active electrode and could also be a factor for electrode mobility.In addition, a full insertion could not be achieved at the implantation surgery.The problems given in the recipient report appear to match the damage found.This is a final report.